1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!

Too much adrenalin

Blog entry posted by Mar777, May 2, 2013.

Hi,
I've got Dysautonomia and probably low blood volume and my body is reacting badly now to the adrenalin that my body produces. I seem to be over sensitive to uppers, downers, and my own adrenalin. My heart rate will jump from 100 to 125 if I take even the littlest bit, but often I get tachycardia just from my own adrenalin. Any suggestions?
  1. Stretched
    I don't have quite the degree of affects as you but I produce adrenaline like a race
    horse! Docs don't quite seem to get it when asked if they can concoct
    an adrenaline reuptake ACCELERATOR. Rather, they default to SSRI-speak, as if they
    really understood how they work!

    IMNSHO adrenaline is most definitely a causative factor in CFS, whatever
    it's form, from HPAxis related and/or hormone related, e.g. cortisol, or more reactionary, e.g. From 'fight or flight', or otherwise fluctuations in stress, which correlates to one of the main schools of thought re CFS.

    Personally, I lived stress to the point it 'stayed on' perennially and it has wreaked havoc in my system, the dynamics of which = CFS.


    I like Lotus's input below (and her pix,-). You might want to ask your favorite quack about the efficacy of beta blockers or calcium channel blockers. Also, Klonopin and Tramadol can be help in saving nerves, per Dr. Paul Cheney, guru on such. FWIW, they help slow me down and avoid 'brain fog.'

    Also, try some of Dr. lucinda Bateman and Dr. Nancy Klimas's reports online, for more findings on adrenaline etc. Bateman has a new YouTube video, July 26, 2013, which you can access through research1st.com - real profiles of people experiencing similar symptoms.
  2. Lotus97
    If you have low blood volume have you looked into POTS/OI (orthostatic intolerance)? I don't know a lot about that subject, but it sounds like that's the most likely cause of your adrenaline symptoms. There's an entire forum on Phoenix Rising dedicated to that health issue:
    http://forums.phoenixrising.me/index.php?forums/problems-standing-orthostatic-intolerance-pots.7/
    It seems like POTS/OI would be the first thing to look at, but there are a few other things to consider:
    Are you doing methylation?
    Also, are you taking TMG, betaine HCL, phosphatidylserine, Seriphos, or choline? Those will stimulate the BHMT pathway and you'll convert more dopamine into norepinephrine.
    Lack of sleep could also cause nori/epi responses. Also, low cortisol can cause high norepinephrine. I also experience those symptoms if I do to many activities.
    Here's an article about epinephrine
    http://wiki.cns.org/wiki/index.php/Epinephrine
    And one on adrenergic responses.
    http://www.wisegeek.com/what-is-adrenergic.htm
    Stretched likes this.